# SDR AALA202201245735

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737*
- Aircraft serial: 31083
- Aircraft time: 36,209 hours, 14,787 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO OPERATE. INSPECTED CLEANED AND LUBRICATED RAIL LAVATORY DOOR AS PER AMM 52-00-00.
